Universidad Complutense de Madrid
E-Prints Complutense

Estimates for the spectrum on logarithmic interpolation spaces.

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2016) Estimates for the spectrum on logarithmic interpolation spaces. Journal of Mathematical Analysis and Applications, 437 (1). pp. 292-309. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

431kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X16000135


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We study spectral properties of operators on logarithmic perturbations of the real interpolation spaces with θ = 0 or 1. We also establish estimates for the measure of non-compactness of operators interpolated by those methods.


Item Type:Article
Uncontrolled Keywords:Logarithmic interpolation methods; Measure of non-compactness; Riesz operators; Essential spectral radius
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:36154
Deposited On:01 Apr 2016 11:53
Last Modified:01 Apr 2016 11:53

Origin of downloads

Repository Staff Only: item control page